# SDR 05FDEA02385

- Difficulty date: August 10, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, FRAME IS DENTED AT BS 600 BETWEEN STRINGER LT 24 AND   LT 23.  REPAIRED DENTED FRAME AT BS 600 STR 23LH TO 24LH IAW SRM 51-40-3.  [CLOSED]
